EconPapers    
Economics at your fingertips  
 

Harsanyi's Aggregation Theorem with Incomplete Preferences

Eric Danan (), Thibault Gajdos () and Jean-Marc Tallon ()

American Economic Journal: Microeconomics, 2015, vol. 7, issue 1, 61-69

Abstract: We provide a generalization of Harsanyi's (1955) aggregation theorem to the case of incomplete preferences at the individual and social level. Individuals and society have possibly incomplete expected utility preferences that are represented by sets of expected utility functions. Under Pareto indifference, social preferences are represented through a set of aggregation rules that are utilitarian in a generalized sense. Strengthening Pareto indifference to Pareto preference provides a refinement of the representation. (JEL D01, D11, D71)

JEL-codes: D01 D11 D71 (search for similar items in EconPapers)
Date: 2015
Note: DOI: 10.1257/mic.20130117
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (7) Track citations by RSS feed

Downloads: (external link)
http://www.aeaweb.org/articles.php?doi=10.1257/mic.20130117 (application/pdf)
http://www.aeaweb.org/aej/mic/ds/0701/2013-0117_ds.zip (application/zip)
Access to full text is restricted to AEA members and institutional subscribers.

Related works:
Working Paper: Harsanyi's aggregation theorem with incomplete preferences (2015)
Working Paper: Harsanyi's aggregation theorem with incomplete preferences (2014) Downloads
Working Paper: Harsanyi's aggregation theorem with incomplete preferences (2014) Downloads
Working Paper: Harsanyi's aggregation theorem with incomplete preferences (2013) Downloads
Working Paper: Harsanyi's aggregation theorem with incomplete preferences (2012) Downloads
Working Paper: Harsanyi's aggregation theorem with incomplete preferences (2012) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:aea:aejmic:v:7:y:2015:i:1:p:61-69

Ordering information: This journal article can be ordered from
https://www.aeaweb.org/journals/subscriptions

Access Statistics for this article

American Economic Journal: Microeconomics is currently edited by Johannes Hörner

More articles in American Economic Journal: Microeconomics from American Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Michael P. Albert ().

 
Page updated 2020-01-23
Handle: RePEc:aea:aejmic:v:7:y:2015:i:1:p:61-69